MAUDE Adverse Event Report: MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS OXYGENATOR

MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS OXYGENATOR
Model Number 48135
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a mc3 nautilus extra corporeal membrane oxygenation (ecmo) oxygenator, it was reported that upon priming, the device began to leak from the gas exhaust port at a rapid rate.The leaking came from the nautilus smart component.The leak did not occur in multiple packs.Plasma breakthrough did not occur.The device was replaced.There was no patient involvement, so no adverse effect occurred.

Brand Name
MC3 NAUTILUS SMART ECMO OXYGENATOR
Common Device Name
NAUTILUS OXYGENATOR
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
tanya pockrandt
2555 bishop circle west
dexter, MI 48130
MDR Report Key20407532
Report Number3011468686-2024-00023
Device Sequence Number6479817
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public(01)10854916006871(17)260630(10)2406159
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Model Number48135
Device Lot Number2406159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown